# SDR UIEA2024050800344

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 58,819 hours, 10,725 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Reveal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Release Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 5 DOOR FWD CUTOUT, DOOR RELEASE HANDLE AREA REVEAL PANEL CRACK. STA 2240 WL 250( 1) REPAIR DAMAGE AREA IAW W/S 40322 (SRM 53-60-15-2R-7 REV 100). 2) JOB COMPLETED & CONDITION CHECK NORMAL )
